Bulletin of the Belgian Mathematical Society - Simon Stevin

Étude par la théorie d'extrapolation des equations différentielles à retard en dimension infinie à opérateurs de domaines non denses

B. Amir

Full-text: Open access

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 7, Number 4 (2000), 511-520.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1103055612

Digital Object Identifier
doi:10.36045/bbms/1103055612

Mathematical Reviews number (MathSciNet)
MR1806932

Zentralblatt MATH identifier
0970.34071

Subjects
Primary: 34K30: Equations in abstract spaces [See also 34Gxx, 35R09, 35R10, 47Jxx]

Citation

Amir, B. Étude par la théorie d'extrapolation des equations différentielles à retard en dimension infinie à opérateurs de domaines non denses. Bull. Belg. Math. Soc. Simon Stevin 7 (2000), no. 4, 511--520. doi:10.36045/bbms/1103055612. https://projecteuclid.org/euclid.bbms/1103055612


Export citation